# SDR CA040616005

- Difficulty date: June 3, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 8,192 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Fairing
- Part number: 15702100
- Condition: Cracked
- Location: Mlg
- Part time: 10,271 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND AROUND SCREW HOLES ON MAIN WHEEL FAIRING.  REOCCURRING PROBLEM ON MANY OF OUR AIRCRAFT.  AVERAGING 600 TO 700 HOURS PER FAIRING.
